advertisement
Question
Posted by: Jacky | 2011/04/19

Acne

Iam 35 and have started with severe Acne?I have tried everything.I face wash,cleanse and tone and even use a facepack 2 a week.Could it be cause I have increased my exercise and the sweat is a problem?.Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jacky
No, it won't be sweat causing this - it is usually has a hormonal cause at this age (could be increased androgen levels) Ask your doctor to evaluate your skin as an anti-androgen like Diane contraceptive may help.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jacky | 2011/04/22

Hi thanks for your reply.I tore the ligaments in my ankle and then developed a blood clot so since then Im not allowed to go on any form of contraceptive pill.?I am also currently living outside RSA and the doctors where we are are absalutely no help for anything.Is there anything else you could recommend I can do?

Reply to Jacky
Posted by: Cyberdoc | 2011/04/19

Hallo Jacky
No, it won't be sweat causing this - it is usually has a hormonal cause at this age (could be increased androgen levels) Ask your doctor to evaluate your skin as an anti-androgen like Diane contraceptive may help.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement